Doubly probabilistic representation for the stochastic porous media type equation. (English. French summary) Zbl 1387.35635

Summary: The purpose of the present paper consists in proposing and discussing a doubly probabilistic representation for a stochastic porous media equation in the whole space \(\mathbb{R}^{1}\) perturbed by a multiplicative colored noise. For almost all random realizations \(\omega\), one associates a stochastic differential equation in law with random coefficients, driven by an independent Brownian motion.


35R60 PDEs with randomness, stochastic partial differential equations
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60H30 Applications of stochastic analysis (to PDEs, etc.)
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60G46 Martingales and classical analysis
35C99 Representations of solutions to partial differential equations
58J65 Diffusion processes and stochastic analysis on manifolds
82C31 Stochastic methods (Fokker-Planck, Langevin, etc.) applied to problems in time-dependent statistical mechanics
Full Text: DOI arXiv Euclid


[1] V. Barbu.Analysis and Control of Nonlinear Infinite-Dimensional Systems. Mathematics in Science and Engineering.190. Academic Press Inc., Boston, MA, 1993. · Zbl 0776.49005
[2] V. Barbu.Nonlinear Differential Equations of Monotone Types in Banach Spaces. Springer Monographs in Mathematics. Springer, New York, 2010. · Zbl 1197.35002
[3] V. Barbu, G. Da Prato and M. Röckner. Existence and uniqueness of nonnegative solutions to the stochastic porous media equation.Indiana Univ. Math. J.57(1) (2008) 187-211. · Zbl 1137.76059
[4] V. Barbu, G. Da Prato and M. Röckner. Existence of strong solutions for stochastic porous media equation under general monotonicity conditions.Ann. Probab.37(2) (2009) 428-452. · Zbl 1162.76054
[5] V. Barbu, G. Da Prato and M. Röckner. Stochastic porous media equations and self-organized criticality.Comm. Math. Phys.285(3) (2009) 901-923. · Zbl 1176.35182
[6] V. Barbu, M. Röckner and F. Russo. Probabilistic representation for solutions of an irregular porous media type equation: The degenerate case.Probab. Theory Related Fields151(1-2) (2011) 1-43.
[7] V. Barbu, M. Röckner and F. Russo. A stochastic Fokker-Planck equation and double probabilistic representation for the stochastic porous media type equation. Preprint, 2014. Available atarXiv:1404.5120.
[8] V. Barbu, M. Röckner and F. Russo. Stochastic porous media equations in \(\mathbb{R}^{d}\).J. Math. Pures Appl. (9)103(4) (2015) 1024-1052.
[9] N. Belaribi, F. Cuvelier and F. Russo. A probabilistic algorithm approximating solutions of a singular pde of porous media type.Monte Carlo Methods Appl.17(4) (2011) 317-369. · Zbl 1452.65023
[10] N. Belaribi and F. Russo. Uniqueness for Fokker-Planck equations with measurable coefficients and applications to the fast diffusion equation.Electron. J. Probab.17(84) (2012) 28. · Zbl 1268.82024
[11] S. Benachour, P. Chassaing, B. Roynette and P. Vallois. Processus associés à l’équation des milieux poreux.Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4)23(4) (1996) 793-832. · Zbl 0892.60071
[12] P. Benilan, H. Brezis and M. G. Crandall. A semilinear equation in \(L^{1}(\mathbb{R}^{N})\).Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4)2(4) (1975) 523-555. · Zbl 0314.35077
[13] P. Benilan and M. G. Crandall. The continuous dependence on \(φ\) of solutions of \(u_{t}-Δφ(u)=0\).Indiana Univ. Math. J.30(2) (1981) 161-177. · Zbl 0482.35012
[14] P. Blanchard, M. Röckner and F. Russo. Probabilistic representation for solutions of a porous media type equation.Ann. Probab.38(5) (2010) 1870-1900. · Zbl 1202.60111
[15] H. Brezis and M. G. Crandall. Uniqueness of solutions of the initial-value problem for \(u_{t}-Δφ(u)=0\).J. Math. Pures Appl. (9)58(2) (1979) 153-163. · Zbl 0408.35054
[16] E. Häusler and H. Luschgy.Stable Convergence and Stable Limit Theorems. Probability Theory and Stochastic Modelling74. Springer, Cham, 2015.
[17] J. Jacod and A. N. Shiryaev.Limit Theorems for Stochastic Processes, 2nd edition.Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]288. Springer-Verlag, Berlin, 2003. · Zbl 1018.60002
[18] I. Karatzas and S. E. Shreve.Brownian Motion and Stochastic Calculus, 2nd edition.Graduate Texts in Mathematics113. Springer-Verlag, New York, 1991. · Zbl 0734.60060
[19] H. P. McKean Jr. Propagation of chaos for a class of non-linear parabolic equations. InStochastic Differential Equations (Lecture Series in Differential Equations, Session 7, Catholic Univ., 1967)41-57. Air Force Office Sci. Res., Arlington, Va, 1967.
[20] É. Pardoux. Filtrage non linéaire et équations aux dérivées partielles stochastiques associées. InÉcole d’Été de Probabilités de Saint-Flour XIX-198967-163.Lecture Notes in Math.1464. Springer, Berlin, 1991.
[21] C. Prévôt and M. Röckner.A Concise Course on Stochastic Partial Differential Equations. Lecture Notes in Mathematics1905. Springer, Berlin, 2007.
[22] J. Ren, M. Röckner and F.-Y. Wang. Stochastic generalized porous media and fast diffusion equations.J. Differential Equations238(1) (2007) 118-152. · Zbl 1129.60059
[23] B. D. Ripley. The disintegration of invariant measures.Math. Proc. Cambridge Philos. Soc.79(2) (1976) 337-341. · Zbl 0316.28006
[24] Röckner and F. Russo. Uniqueness for stochastic Fokker Planck and porous media equations in the sense of distributions.J. Evol. Equ.To appear. Available athttp://arxiv.org/abs/1609.00165.
[25] F. Russo and P. Vallois. Elements of stochastic calculus via regularization. InSéminaire de Probabilités XL147-185.Lecture Notes in Math.1899. Springer, Berlin, 2007. · Zbl 1126.60045
[26] R. E. Showalter.Monotone Operators in Banach Space and Nonlinear Partial Differential Equations. Mathematical Surveys and Monographs49. American Mathematical Society, Providence, RI, 1997. · Zbl 0870.35004
[27] D. W. Stroock and S. R. S. Varadhan.Multidimensional Diffusion Processes. Classics in Mathematics. Springer-Verlag, Berlin, 2006. Reprint of the 1997 edition.
[28] J.-L. Vázquez.The Porous Medium Equation. Oxford Mathematical Monographs. Mathematical Theory. The Clarendon Press Oxford University Press, Oxford, 2007.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.